# SDR SWAA2023102405175

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLE AT: STATIONS 727A+6; 727D+3; 727D+6; 727D+7.5; 727D+13; 727D+16; 727E; 727E+10; 727E+12;747+18; LBL 20-22; WL 156.<[01] REMOVED AND INSTALLED NEW AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT WL156 STA 727 -STA 847 LBL22 I.A.W SRM 51-40-0A-0G-0 AND DWG 146A7500;[02] VERIFIED. VERIFIED MEASUREMENTS.
